MathSciNet Relay Station
MathSciNet bibliographic data
MR1755254 54E15 (57N05)
Johnson, W. B.; Lindenstrauss, J.; Preiss, D.; Schechtman, G. Uniform quotient mappings of the plane. Michigan Math. J. 47 (2000), no. 1, 15–31.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement